arrow
Volume 27, Issue 4
Some Properties of the Beurling-Ahlfors Extension

Zongliang Sun & Shulong Li

Commun. Math. Res., 27 (2011), pp. 289-296.

Published online: 2021-05

Export citation
  • Abstract

In this paper, we study the Beurling-Ahlfors extensions and prove two results. The first variation of the Beurling-Ahlfors extension is not always harmonic; the Beurling-Ahlfors extension of a quasi-symmetric mapping is not always harmonic.

  • Keywords

Beurling-Ahlfors extension, first variation, harmonic map.

  • AMS Subject Headings

54C20, 30C62, 58E20

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-27-289, author = {Zongliang and Sun and and 18411 and and Zongliang Sun and Shulong and Li and and 18412 and and Shulong Li}, title = {Some Properties of the Beurling-Ahlfors Extension}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {27}, number = {4}, pages = {289--296}, abstract = {

In this paper, we study the Beurling-Ahlfors extensions and prove two results. The first variation of the Beurling-Ahlfors extension is not always harmonic; the Beurling-Ahlfors extension of a quasi-symmetric mapping is not always harmonic.

}, issn = {2707-8523}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cmr/19072.html} }
TY - JOUR T1 - Some Properties of the Beurling-Ahlfors Extension AU - Sun , Zongliang AU - Li , Shulong JO - Communications in Mathematical Research VL - 4 SP - 289 EP - 296 PY - 2021 DA - 2021/05 SN - 27 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/cmr/19072.html KW - Beurling-Ahlfors extension, first variation, harmonic map. AB -

In this paper, we study the Beurling-Ahlfors extensions and prove two results. The first variation of the Beurling-Ahlfors extension is not always harmonic; the Beurling-Ahlfors extension of a quasi-symmetric mapping is not always harmonic.

Zongliang Sun & Shulong Li. (2021). Some Properties of the Beurling-Ahlfors Extension. Communications in Mathematical Research . 27 (4). 289-296. doi:
Copy to clipboard
The citation has been copied to your clipboard